Über trigonometrische Polynome mit monotoner Koeffizientenfolge.

Lübomir Ilieff

Jahresbericht der Deutschen Mathematiker-Vereinigung (1943)

  • Volume: 53, page 13-23
  • ISSN: 0012-0456; 1869-7135

How to cite


Ilieff, Lübomir. "Über trigonometrische Polynome mit monotoner Koeffizientenfolge.." Jahresbericht der Deutschen Mathematiker-Vereinigung 53 (1943): 13-23. <http://eudml.org/doc/146326>.

author = {Ilieff, Lübomir},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {13-23},
title = {Über trigonometrische Polynome mit monotoner Koeffizientenfolge.},
url = {http://eudml.org/doc/146326},
volume = {53},
year = {1943},

AU - Ilieff, Lübomir
TI - Über trigonometrische Polynome mit monotoner Koeffizientenfolge.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1943
VL - 53
SP - 13
EP - 23
UR - http://eudml.org/doc/146326
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.